Horizontally conformal submersions of CR-submanifolds


Sahin B.

KODAI MATHEMATICAL JOURNAL, vol.31, no.1, pp.46-53, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.2996/kmj/1206454550
  • Title of Journal : KODAI MATHEMATICAL JOURNAL
  • Page Numbers: pp.46-53

Abstract

It is shown that any horizontally conformal submersion of a CR-submanifold M of a Kaehler manifold (M) over bar onto a Kaehler manifold N is a Riemannian submersion. Moreover, if M is mixed geodesic, then it is proved that such submersion is a harmonic map.